# SDR SWAA2019062634146

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 23,187 hours, 10,090 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A332022
- Condition: Damaged
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DAMAGED AT BS. 727I, STR. 25L.   REPAIRED STRINGER PER EA.
